Items where Author is "Ahangar, H. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Zahra Tahmasbzadehbaee, . and Soner Nandappa, D. and Ahangar, H. A. and Mojdeh, D. A. and Zhao, Y. (2013) Total restrained domination in graphs of diameter 2 or 3. Mathematical Sciences, 7 (1). pp. 1-6.

Ahangar, H. A. and Pushpalatha, L. (2009) On the chromatic number of some harary graphs. International Mathematical Forum, 4 (29-32). pp. 1511-1514. ISSN 1314-7536

This list was generated on Tue Oct 3 22:38:55 2023 IST.